Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 10, Number 2  


Axiomatic rank of the variety $\mathfrak{A}_{n-1,n}$
A. A. Akataev
125
The nilpotent Lie algebras
L. A. Bokut'
135
Solvability of the occurrence problem in finitely generated solvable matrix groups over a numbered field
V. M. Kopytov
169
The serving subalgebras of free associative algebras
E. G. Koshevoi
183
Finite simple groups with cyclic intersections of Sylow $2$-subgroups
V. D. Mazurov
188
Locally finite groups of finite rank
V. P. Shunkov
199
Letter to the editors
K. K. Andreev
226
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021